# SDR 9JLA20111093441

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N309BT
- Make and model: Cessna 560XL
- Aircraft serial: 5605067
- Aircraft time: 4,223 hours, 3,115 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 1113
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE NR 2 AHRS WOULD NOT COME ON LINE (ATT AND HEADING FAIL).  TROUBLESHOT AND FOUND THAT THE AHRS UNIT S/N 1113 FAILED.  INSTALLED A REPAIRED AHRS UNIT.  FUNCTIONAL CHECKS SATISFACTORY.  NOTE:  AHRS UNIT S/N 1113 FAILED 2.9 HRS AFTER INSTALLATION.  THE 8130-3 INDICATED THAT UNIT WAS INSPECTED ON AUG 11, 2011.
